# SDR JIKA2024072301

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N3071A
- Make and model: Beech 1900C
- Aircraft serial: UB46
- Aircraft time: 37,258 hours, 50,570 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1016200131
- Condition: Corroded
- Location: Zone 300
- Part time: 37,258 hours, 50,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ELEVATOR HINGE ASSEMBLY P/N 101-620013-1 FOUND WITH EXCESSIVE CORROSION / MISSING MATERIAL CREATING A 1.5 X 0.5 INCH HOLE. OUTBOARD ELEVATOR HINGE ASSEMBLY P/N 101-620011-1 ALSO FOUND WITH EXCESSIVE CORROSION / MISSING MATERIAL.
